# SDR YENA200456

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 8,169 hours, 2,959 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 9028A000401
- Part serial: 15822
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL FLAPS FAULT AT FLAPS 2 190 KNOTS.  FLAPS DID NOT EXTEND TO POS 2.  SLATS EXTENDED NORMALLY.  FOLLOWED ECAM AND RECYCLED FLAPS, EXTENDED NORMAL.  REMOVED AND REPLACED RT (PPU) POSITION PICK OFF UNIT IAW 27-51-18.
